MAUDE Adverse Event Report: ICU MEDICAL, INC. WALLWART CADD-SOLIS AC ADAPTER; PUMP, INFUSION

ICU MEDICAL, INC. WALLWART CADD-SOLIS AC ADAPTER; PUMP, INFUSION
Catalog Number 21-0270-25
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: one ac power adapter was received for evaluation in used condition.Physical evaluation showed the device was in used condition.Functional testing was performed, and the reported issue was confirmed.The ac power adapter did not charge due to damage observed on the loose metal contacts.It has been determined that the ac adapter duck head is coming apart, potentially exposing the metal contacts while still plugged into the wall outlet.The ac power adapter is a purchased finished good and will be scrapped.A device history review was not performed as the product is a supplied item.
 
Event or Problem Description
It was reported that the ac adaptor was not charging the device, and that there appeared to have been some arcing or burning occurring and melting of contacts.There was no patient involvement.

Brand Name
WALLWART CADD-SOLIS AC ADAPTER
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22962801
Report Number3012307300-2025-10320
Device Sequence Number9515091
Product Code FRN
UDI-Device Identifier15019517126884
UDI-Public(01)15019517126884(17)330827(10)2324
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-0270-25
Device Lot Number2324
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown